Alert archive / Indiana / Beach Hazards Statements in 2016
Beach Hazards Statement 5, NWS Chicago, IL
NWS Chicago, IL issued this beach hazards statement at Jun 27, 2016, 4:05 PM CDT for Lake County, Porter County, Indiana; Lake County, Illinois. It took effect at Jun 28, 2016, 1:00 AM CDT. It was in force for 27 hr.
The area
The counties it named.
The facts
- Issued
- Jun 27, 2016, 4:05 PM CDT (21:05 UTC)
- In effect from
- Jun 28, 2016, 1:00 AM CDT
- Expired
- Jun 29, 2016, 3:59 AM CDT
- In force
- 27 hr
- Issued by
- NWS Chicago, IL
Counties Lake County, IL, Lake County, IN, Porter County, IN
The radar
The Chicago radar (KLOT), 57 km from the middle of the area, began a volume at 21:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 9.1 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2176 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
766 WHUS43 KLOT 272105 CFWLOT LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 405 PM CDT MON JUN 27 2016 ILZ006-014-INZ001-002-281200- /O.NEW.KLOT.BH.S.0005.160628T0600Z-160629T0900Z/ LAKE IL-COOK-LAKE IN-PORTER- 405 PM CDT MON JUN 27 2016 ...BEACH HAZARDS STATEMENT IN EFFECT FROM 1 AM CDT TUESDAY THROUGH LATE TUESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS ISSUED A BEACH HAZARDS STATEMENT...WHICH IS IN EFFECT FROM 1 AM CDT TUESDAY THROUGH LATE TUESDAY NIGHT. * LOCATION...NORTHEAST ILLINOIS AND NORTHWEST INDIANA BEACHES. * FORECAST WAVE HEIGHTS...4 TO 7 FT. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIFE THREATENING WAVES AND CURRENTS ARE EXPECTED AT THE BEACHES. PEOPLE VISITING THE BEACHES SHOULD STAY OUT OF THE WATER. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE, WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU INTO DEEPER WATER. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU INTO DEEPER WATER ALONG THE PIER STRUCTURE. EXPOSED BEACHES ARE MORE LIKELY TO EXPERIENCE THE MOST SIGNIFICANT WAVE AND CURRENT IMPACTS. IMPACTS AT BEACHES WITH PROTECTIVE BREAKWALLS OR JETTIES WILL BE SUBJECT TO THE ORIENTATION OF STRUCTURES AS WELL AS WIND AND WAVE DIRECTION. FOR INFORMATION ON SWIM ADVISORIES OR BANS AT CHICAGO BEACHES VISIT...WWW.CPDBEACHES.COM. && $$ KMD
5 follow-up statements
560 WHUS43 KLOT 280828 CFWLOT LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 328 AM CDT TUE JUN 28 2016 ILZ006-014-INZ001-002-281630- /O.CON.KLOT.BH.S.0005.000000T0000Z-160629T0900Z/ LAKE IL-COOK-LAKE IN-PORTER- 328 AM CDT TUE JUN 28 2016 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TONIGHT... * LOCATION...NORTHEAST ILLINOIS AND NORTHWEST INDIANA BEACHES. * FORECAST WAVE HEIGHTS...4 TO 7 FT. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIFE THREATENING WAVES AND CURRENTS ARE EXPECTED AT THE BEACHES. PEOPLE VISITING THE BEACHES SHOULD STAY OUT OF THE WATER. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE... WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU INTO DEEPER WATER. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU INTO DEEPER WATER ALONG THE PIER STRUCTURE. EXPOSED BEACHES ARE MORE LIKELY TO EXPERIENCE THE MOST SIGNIFICANT WAVE AND CURRENT IMPACTS. IMPACTS AT BEACHES WITH PROTECTIVE BREAKWALLS OR JETTIES WILL BE SUBJECT TO THE ORIENTATION OF STRUCTURES AS WELL AS WIND AND WAVE DIRECTION. FOR INFORMATION ON SWIM ADVISORIES OR BANS AT CHICAGO BEACHES VISIT...WWW.CPDBEACHES.COM. && $$
510 WHUS43 KLOT 281459 CFWLOT LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 959 AM CDT TUE JUN 28 2016 ILZ006-014-INZ001-002-282300- /O.CON.KLOT.BH.S.0005.000000T0000Z-160629T0900Z/ LAKE IL-COOK-LAKE IN-PORTER- 959 AM CDT TUE JUN 28 2016 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT THROUGH LATE TONIGHT... * LOCATION...NORTHEAST ILLINOIS AND NORTHWEST INDIANA BEACHES. * FORECAST WAVE HEIGHTS...5 TO 8 FEET. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIFE THREATENING WAVES AND CURRENTS ARE EXPECTED AT THE BEACHES. PEOPLE VISITING THE BEACHES SHOULD STAY OUT OF THE WATER. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE... WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU INTO DEEPER WATER. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU INTO DEEPER WATER ALONG THE PIER STRUCTURE. EXPOSED BEACHES ARE MORE LIKELY TO EXPERIENCE THE MOST SIGNIFICANT WAVE AND CURRENT IMPACTS. IMPACTS AT BEACHES WITH PROTECTIVE BREAKWALLS OR JETTIES WILL BE SUBJECT TO THE ORIENTATION OF STRUCTURES AS WELL AS WIND AND WAVE DIRECTION. FOR INFORMATION ON SWIM ADVISORIES OR BANS AT CHICAGO BEACHES VISIT...WWW.CPDBEACHES.COM. && $$ RODRIGUEZ
605 WHUS43 KLOT 282114 CFWLOT LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 414 PM CDT TUE JUN 28 2016 ILZ006-014-INZ001-002-290515- /O.CON.KLOT.BH.S.0005.000000T0000Z-160629T0900Z/ LAKE IL-COOK-LAKE IN-PORTER- 414 PM CDT TUE JUN 28 2016 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 4 AM CDT WEDNESDAY... * LOCATION...NORTHEAST ILLINOIS AND NORTHWEST INDIANA BEACHES. * FORECAST WAVE HEIGHTS...5 TO 8 FEET. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIFE THREATENING WAVES AND CURRENTS ARE EXPECTED AT THE BEACHES. PEOPLE VISITING THE BEACHES SHOULD STAY OUT OF THE WATER. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE... WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU INTO DEEPER WATER. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU INTO DEEPER WATER ALONG THE PIER STRUCTURE. EXPOSED BEACHES ARE MORE LIKELY TO EXPERIENCE THE MOST SIGNIFICANT WAVE AND CURRENT IMPACTS. IMPACTS AT BEACHES WITH PROTECTIVE BREAKWALLS OR JETTIES WILL BE SUBJECT TO THE ORIENTATION OF STRUCTURES AS WELL AS WIND AND WAVE DIRECTION. FOR INFORMATION ON SWIM ADVISORIES OR BANS AT CHICAGO BEACHES VISIT...WWW.CPDBEACHES.COM. && $$
101 WHUS43 KLOT 290316 CFWLOT LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 1016 PM CDT TUE JUN 28 2016 ILZ006-014-INZ001-002-290900- /O.CON.KLOT.BH.S.0005.000000T0000Z-160629T0900Z/ LAKE IL-COOK-LAKE IN-PORTER- 1016 PM CDT TUE JUN 28 2016 ...BEACH HAZARDS STATEMENT REMAINS IN EFFECT UNTIL 4 AM CDT WEDNESDAY... * LOCATION...NORTHEAST ILLINOIS AND NORTHWEST INDIANA BEACHES. * FORECAST WAVE HEIGHTS...5 TO 8 FEET. * STRONG RIP CURRENTS AND STRUCTURAL CURRENTS EXPECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... LIFE THREATENING WAVES AND CURRENTS ARE EXPECTED AT THE BEACHES. PEOPLE VISITING THE BEACHES SHOULD STAY OUT OF THE WATER. RIP CURRENTS ARE POWERFUL CHANNELS OF WATER FLOWING QUICKLY AWAY FROM SHORE... WHICH OCCUR MOST OFTEN AT LOW SPOTS OR BREAKS IN SANDBARS. RIP CURRENTS CAN SWEEP YOU INTO DEEPER WATER. STRUCTURAL CURRENTS FORM ALONG PIERS WHERE LONGSHORE CURRENTS AND WAVE ACTION FLOW INTO THE STRUCTURE. STRUCTURAL CURRENTS CAN SWEEP YOU INTO DEEPER WATER ALONG THE PIER STRUCTURE. EXPOSED BEACHES ARE MORE LIKELY TO EXPERIENCE THE MOST SIGNIFICANT WAVE AND CURRENT IMPACTS. IMPACTS AT BEACHES WITH PROTECTIVE BREAKWALLS OR JETTIES WILL BE SUBJECT TO THE ORIENTATION OF STRUCTURES AS WELL AS WIND AND WAVE DIRECTION. FOR INFORMATION ON SWIM ADVISORIES OR BANS AT CHICAGO BEACHES VISIT...WWW.CPDBEACHES.COM. && $$
642 WHUS43 KLOT 290859 CFWLOT LAKESHORE HAZARD MESSAGE NATIONAL WEATHER SERVICE CHICAGO IL 359 AM CDT WED JUN 29 2016 ILZ006-014-INZ001-002-291000- /O.CAN.KLOT.BH.S.0005.000000T0000Z-160629T0900Z/ LAKE IL-COOK-LAKE IN-PORTER- 359 AM CDT WED JUN 29 2016 ...BEACH HAZARDS STATEMENT IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHICAGO HAS CANCELLED THE BEACH HAZARDS STATEMENT. $$
What forecasters said that day
The local office's own words before this beach hazards statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Chicago, IL wrote its last area forecast discussion before this beach hazards statement went out at Jun 27, 3:05 PM CDT, 1 hour earlier.
Area forecast discussion, Jun 27, 3:05 PM CDT, 1 hour before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
305 PM CDT MON JUN 27 2016
.SHORT TERM...
231 PM CDT
Through Tuesday...
Generally sunny skies with temps in the upper 80s still ongoing
this afternoon, while continued stream of drier air moves through
the area. With reinforcing pushes of drier and cooler air
occurring this afternoon into the evening, most locations have
reached the warmest temps of the day and will see temps fall over
the next several hours. Expect increasing cloud cover currently
being observed to the north spread south this evening and
overnight, but with any upstream showers to likely slide just to
the north and northeast of the area. Still anticipating a quick
transition to north and northeast winds late this afternoon into
the early evening, with most short term guidance showing this
solution. This seems reasonable given the substantial weakening
occurring in the surface gradient, and with upstream obs beginning
to show this trend. With temps in the 80s this afternoon,
locations near the lake will feel this wind shift the most with a
quick transition to cooler temps off the lake. Do think there will
be some possible stronger speeds with this wind shift, but with
the prevailing strong winds not anticipated until later tonight.
High pressure will help erode lingering cloud cover on Tuesday but
with a cooler air mass in place, temps will stay in the 70s inland
and 60s near the lake.
Rodriguez
&&
.LONG TERM...
243 PM CDT
Tuesday night through Monday...
The weather pattern will be primarily quiet through the extended
period, with the minor exception of potential thunderstorms
Thursday and Thursday night. This is the main forecast concern.
Cool high pressure will result in clear skies, winds going calm
and fairly chilly overnight lows Tuesday night in the lower-mid
50s away from Chicago and upper 50s to around 60 in and near the
city. This will be followed by a beautiful day Wednesday, with
highs slightly below seasonable. Other than some afternoon cumulus
development due to a weak midlevel disturbance, there will be
plenty of sunshine, with highs warming to the upper 70s to around
80 inland. Early lake breeze formation will keep lakeshore areas
in the lower 70s.
After a quiet and slightly milder night Wednesday night,
attention turns to a cold frontal boundary approaching the mid and
upper MS valley. Ahead of the front, 925 mb temperatures in the
upper teens celsisus will support surface temperatures warming to
the upper 70s to lower 80s. Afternoon dewpoints will likely rise
to the upper 50s to lower 60s range. Though a shower cannot be
ruled out west of I-55 in the morning, main period of concern is
the afternoon and evening.
There is uncertainty on timing of the approaching front, with the
12z GFS/GGEM quicker than the ECMWF, as well as dewpoints and
associated instability by the late afternoon. Global models are in
decent agreement on a sheared wave trailing from main trough
across the northern Lakes swinging across northern Illinois during
the evening as surface cold front translates southeast. GFS
dewpoints are very likely overdone, but even forecast dewpoints in
grids could yield some minor instability. Should isolated or
widely scattered storms or clusters of storms develop in far
northern Illinois (mainly north of I-88) during the late afternoon
and early evening during more favored diurnal period, 30-35 kt NW
flow at 500 mb could support some storm organization. Coupled with
steep low level lapse rates, have some concern for an isolated
strong or marginally severe storm (mainly along/north of I-88 as
mentioned above), with gusty winds the main threat if this
occurs. The later frontal timing of the ECMWF and also lower
instability would result in little to no strong/severe threat.
The front will be through most if not all of the CWA by Friday
morning, keeping threat for any additional convection in at most
far southeast CWA. The rest of the area will be dry and cooler
with steady northerly winds keeping the shore coolest. Will need
to watch for strength of northerly winds and resulting wave
heights with regard to hazardous swim conditions on Friday.
Surface high pressure locking over the central Great Lakes will
result in a very pleasant Independence Day holiday weekend with
primarily dry conditions. Temperatures will start out a bit below
normal under influence of troughing south of Hudson Bay, and then
moderate close to normal by July 4th as mid and upper ridging
builds northward. Onshore flow through the weekend will result in
cooler temperatures along the lakeshore.
RC
&&
.AVIATION...
For the 18Z TAFs...
Main forecast concerns/challenges this TAF period are with a wind
shift to the northeast at/above 10 KT this evening, and then with
MVFR ceilings tonight.
VFR conditions ongoing across the terminals early this afternoon,
with these conditions expected to persist through this afternoon
and evening. Upstream front dropping down the lake this afternoon
will allow for an increase in cloud cover tonight as well as a
wind shift, but any precip to stay to the north and northeast. Did
push up arrival of north/northeast winds with a wind shift to the
northeast this evening ahead of the front, and then increased
speeds later in the night with the arrival of the front.
Confidence is higher with this wind shift but lower with the exact
timing as some guidance is indicating an earlier northeast wind
shift, as early as 22-23z for areas near the lake. Feel that the
current stronger westerly winds should hold this shift until later
in the evening when the winds diminish. However, will continue to
monitor what the winds at observation points in eastern Wisconsin
do over the next couple of hours to try and gain a better handle
on trends. Upstream MVFR ceilings will likely continue to move
down towards the terminals, and have maintained this in the TAFs.
Rodriguez
&&
.MARINE...
305 PM CDT
Main concern is with gusty northerly winds behind a cold front
tonight and Tuesday. North winds of 15-25 kt are in store, which
will yield building waves and conditions hazardous for small craft
late tonight through late Tuesday night for the Illinois and
Indiana nearshore waters. As the winds quickly increase this
evening, a few 30 kt gusts are possible over the northern portion
of the lake, and a few 30 kt gusts may occur Tuesday afternoon
over the southern half of the lake.
High pressure building in will cause winds to quickly diminish
from north to south Tuesday night. After a period of west to
southwest winds Wednesday and Thursday, the next cold front will
cross the lake Thursday night, with brisk northerly winds on
Friday. For now, mentioned 15-20 kt winds in the GLF forecast, but
will have to monitor for gusts up to 25 kt and conditions
hazardous for small craft. Winds will again quickly diminish by
Saturday as high pressure builds across the Great Lakes region.
RC
&&
.LOT WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
IN...NONE.
LM...Small Craft Advisory...LMZ740-LMZ741-LMZ742-LMZ743-LMZ744-
LMZ745...1 AM Tuesday TO 4 AM Wednesday.
&&
VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGOHazardous weather outlook, Jun 27, 10:34 AM CDT, 5 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL 1034 AM CDT MON JUN 27 2016 ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019- 281545- WINNEBAGO-BOONE-MCHENRY-LAKE ILLINOIS-OGLE-LEE-DE KALB-KANE- DUPAGE-COOK-LA SALLE-KENDALL-GRUNDY-WILL-KANKAKEE-LIVINGSTON- IROQUOIS-FORD-LAKE INDIANA-PORTER-NEWTON-JASPER-BENTON- 1034 AM CDT MON JUN 27 2016 /1134 AM EDT MON JUN 27 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL ILLINOIS... NORTHEAST ILLINOIS AND NORTHWEST INDIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY... HIGH SWIM RISK. THURSDAY AND FRIDAY... LIMITED THUNDERSTORM RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NECESSARY THROUGH TONIGHT. && LMZ740>745-281545- WINTHROP HARBOR TO WILMETTE HARBOR- WILMETTE HARBOR TO NORTHERLY ISLAND- NORTHERLY ISLAND TO CALUMET HARBOR-CALUMET HARBOR TO GARY- GARY TO BURNS HARBOR-BURNS HARBOR TO MICHIGAN CITY- 1034 AM CDT MON JUN 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ILLINOIS NEARSHORE WATERS OF LAKE MICHIGAN AND THE INDIANA NEARSHORE WATERS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT. WINDS AND WAVES WILL BECOME HAZARDOUS TO SMALL CRAFT AFTER MIDNIGHT TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. WINDS AND WAVES WILL CONTINUE TO BE HAZARDOUS TO SMALL CRAFT TUESDAY THROUGH TUESDAY NIGHT. THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT. && LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868- 870-872-874-876-878-281545- LAKE MICHIGAN FROM MICHIGAN CITY IN TO ST. JOSEPH MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SEUL CHOIX POINT TO ROCK ISLAND PASSAGE 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN SOUTH OF A LINE FROM SEUL CHOIX POINT TO THE MACKINAC BRIDGE AND NORTH OF A LINE FROM CHARLEVOIX MI TO SOUTH FOX ISLAND 5 NM OFFSHORE- LAKE MICHIGAN FROM CHARLEVOIX TO POINT BETSIE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM POINT BETSIE TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY TO TWO RIVERS WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM TWO RIVERS TO SHEBOYGAN WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SHEBOYGAN TO PORT WASHINGTON WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PORT WASHINGTON TO NORTH POINT LIGHT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM NORTH POINT LIGHT TO WIND POINT WI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WIND POINT WI TO WINTHROP HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WINTHROP HARBOR TO WILMETTE HARBOR IL 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WILMETTE HARBOR IL TO MICHIGAN CITY IN 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM PENTWATER TO MANISTEE MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM WHITEHALL TO PENTWATER MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM GRAND HAVEN TO WHITEHALL MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM HOLLAND TO GRAND HAVEN MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM SOUTH HAVEN TO HOLLAND MI 5 NM OFFSHORE TO MID LAKE- LAKE MICHIGAN FROM ST. JOSEPH TO SOUTH HAVEN MI 5 NM OFFSHORE TO MID LAKE- 1034 AM CDT MON JUN 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE OPEN WATERS OF LAKE MICHIGAN. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A CHANCE FOR THUNDERSTORMS THURSDAY AND THURSDAY NIGHT. && RODRIGUEZ VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE) FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT: WWW.FACEBOOK.COM/NWSCHICAGO WWW.TWITTER.COM/NWSCHICAGO WWW.YOUTUBE.COM/NWSCHICAGO
The office that day
Everything else NWS Chicago, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 10:00 AM CDT | Small Craft Advisory | LOT | 42 hr |
Nearby
Beach Hazards Statements in Indiana, 2016Beach Hazards Statements in Illinois, 2016Every beach hazards statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.